# SDR SWAA2023110316315

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 54,292 hours, 32,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN O/H BIN BULLNOSE EMERGENCY LIGHT ASSY LOOSE AT 12ABC<[01] SECURED CABIN O/H BIN BULLNOSE EMERGENCY LIGHT LENS ASSY AT 12ABC PER AMM 33-51-03.
